Infinite-dimensional linear dynamical systems with chaoticity
UNSPECIFIED. (1999) Infinite-dimensional linear dynamical systems with chaoticity. JOURNAL OF NONLINEAR SCIENCE, 9 (2). pp. 197-211. ISSN 0938-8974Full text not available from this repository.
The authors present two results on infinite-dimensional linear dynamical systems with chaoticity. One is about the chaoticity of the backward shift map in the space of infinite sequences on a general Frechet space. The other is about the chaoticity of a translation map in the space of real continuous functions. The chaos is shown in the senses of both Li-Yorke and Wiggins. Treating dimensions as freedoms, the two results imply that in the case of an infinite number of freedoms, a system may exhibit complexity even when the action is linear. Finally, the authors discuss physical applications of infinite-dimensional linear chaotic dynamical systems.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
T Technology > TJ Mechanical engineering and machinery
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF NONLINEAR SCIENCE|
|Official Date:||March 1999|
|Number of Pages:||15|
|Page Range:||pp. 197-211|
Actions (login required)